# SDR DALA2021090305207

- Difficulty date: August 31, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 20,124 hours, 7,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1931593) DURING INSPECTION FOUND LIGHT CORROSION ON CUT OUT OF FUEL ACCESS PLATES NO 531AB, 531BB, 532AB, 532BB, 532CB, 532DB, 532EB, 532FB, 532GB, 532HB,532JB, 532KB , 532LB, 532MB, 532NB, 532PB, 532QB, 533AB AND 532RB AT LEFT WING. CORROSION ON ALL PLATES REMOVED PER B737 -900ER SRM 51-10-02-0G PAR. 15 AND 57-20-01-2R-1.
